# SDR USAA040320

- Difficulty date: June 16, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Part time: 16,153 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, 27 INCHES X .85 INCH X .047 INCH AREA, CORROSION; LEVEL 2; MAIN DECK FLOOR SUPPORT, FRAME 14-16, Y+503.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM.
